Hello, I am here for you and am happy to respond. Give me a moment to carefully read over and consider your question.
I am sorry to hear this. Please tell me your age and how long you had been in the relationship before feelings of wanting to end it started.
No, I am following you. I am so sorry that your husband betrayed you at such a precious time in your life.
So the other relationships you ended have been since you left your husband?
Oh, yes they do happen happy or not, true! Did you go to therapy after you left your husband?
Do you believe you have really recovered from that hurt?
I sounds like you are very depressed and that is understandable considering everything you are having to deal with right now. I am sorry you lost your job. I am wondering if deep down inside you are having difficulty trusting another man and rather than stay in a relationship long enough to risk getting hurt again, you end it. Does this make sense to you?
Good that you are emotionally self aware about most things. Did you have any hesitancy before you married your husband; was there a time you became no longer physically attracted to him?
So during these times when you lose your attraction, do you also lose your sex drive? Still there?
So your sex drive just goes out the window?
It almost sounds Bi-Polar. Do you have emotional ups and downs as well?
So you anger easily?
Okay, let me find a link for you. I want you to take an online screening test for Bi-Polar Disorder. Just a moment.
It won't take you long. Take the test and add up your score and then chat back. http://psychcentral.com/quizzes/bipolarquiz.htm
Well, it is highly likely that you have Bi-Polar Disorder. Now let me tell you what to do.
The good news is that Bi-PD is very effectively treated with proper medication. The bad news is that anti-depressants like Cymbalta make Bi-PD much worse. So you need to make an appt with a psychiatrist for a proper diagnosis and prescription(s). Mood stabilizers have been used to treat this disorder for many years and has been very effective. There are also some anti-psychotics that have been used in recent years for Bi-PD. The important thing is to find a good psychiatrist who can determine what is best for you. I would not stop the Cymbalta before seeing the dr as he will help you titrated off this medication; stopping it abruptly could make your feel dramatically worse. There is no cure for Bi-PD so you will have to stay on the prescribed medication or your symptoms will return.
Unfortunately many people with Bi-PD are misdiagnosed and place on anti-depressants.
The best news is that you should start to feel better immediately upon starting proper meds.
I would print out and take your online test to the psychiatrist.
You are very welcome.
Yes, absolutely, as long as they remain on the meds. I think of it as no different from having diabetes and having to take insulin. There is abundant information on the link I gave you about Bi-PD.
It has been my pleasure to help you. If I can be of assistance in the future, simply place "Ask Eleanor" at the beginning of your new question. I wish you every good thing, take care, Eleanor